# SDR ASAA2018030423753

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 7,203 hours, 2,305 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420601
- Part serial: 5373
- Condition: Faulted
- Location: Fwd E/E Bay
- Part time: 7,203 hours, 2,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL STATUS MAINTENANCE MESSAGE.  ACFT GROUNDED.  FLSCU-1(7QJ) REMOVED AND REPLACED,  SYSTEM TESTED OK IAW AMM 28-46-34.
